MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable

ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable
Model Number 1203375-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); Obstruction/Occlusion (2422); Diminished Pulse Pressure (2606)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
(b)(4) it was reported the initial procedure was performed on (b)(6) 2025 to treat a moderately calcified proximal left tibioperoneal trunk artery.A 3.75x38mm esprit btk scaffold was implanted without issue.On (b)(6) 2026 it was noted the esprit scaffold had occluded.The patient was being scheduled for index lesion revascularization.No additional information was provided.

Brand Name
Esprit¿
Common Device Name
Scaffold,infrapopliteal,absorbable
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25667253
Report Number2024168-2026-02576
Device Sequence Number21412953
Product Code NXW
UDI-Device Identifier08717648357176
UDI-Public(01)08717648357176(11)241106(17)260505(10)4110661
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Model Number1203375-38
Device Catalogue Number1203375-38
Device Lot Number4110661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale
Patient Weight206 LB
Patient RaceBlack Or African American